# SDR FDEA201511063500

- Difficulty date: November 6, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 24,359 hours, 13,548 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327842220200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MDCC FLOOR STRUCTURE SEAT TRACK, BETWEEN FRAME 58 & 61, Y1456.  THE EXISTING REPAIR WAS EVALUATED & FOUND IN CONFORMITY IAW SRM 53-10-16 FIGURE 201, BUT DAMAGE WAS FOUND IN REPAIR AREA.  REPAIRED THE DAMAGED SEAT TRACK IAW SRM 53-10-16   FIGURE 201, EO 6-5100-7-5000 D1 PT 1.  THE REPAIR WAS CATEGORY A WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 129.
